# SDR DALA2018013100655

- Difficulty date: January 30, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 81,005 hours, 36,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BETWEEN BS  640 & 620,  STRINGERS 2 & 3R.  REWORKED THE DENT IAW PRI565228-14, REV O,  TO WITHIN ALLOWABLE LIMITS IAW SRM. COMPLIED WITH FINAL ER/A 565228-14.
